# SDR DL72S991600

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 655714014
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SHOP VISIT, DAMAGE WAS FOUND TO THE TOP HALF OF THE C1 DOOR, OUTER SKIN.  THE SKIN WAS TRIMMED BETWEEN THE NR 3 AND NR 4 STOP BEAMS AND REMOVED TO THE UPPER EDGE.  A NEW SECTION WAS FABRICATED AND SPLICE INSTALLED.  THE SPLICE CONSISTED OF AN EXTERNAL DOUBLER AND TRIPLER.
